← Return to Eligard wears off at end of 4 months

Discussion
joey2003 (@joey2003)

Eligard wears off at end of 4 months

Prostate Cancer | Last Active: Nov 20, 2023 | Replies (6)

Comment receiving replies
@edmond1971

I have not been in that situation, but your description is clear to understand. Have you talked with your medical team about double-therapy options including androgen receptor signal inhibitor such as Abiraterone along with the Eligard? I started a double-therapy 13 months ago and my PSA before treatment was 19.8 and six weeks later it was 0.4 and six weeks later it was less than 0.1 and has stayed that way. I am wondering if you could explore this option as your PSA isn't that high and it might help. Keep the faith (and lay off the sugar if you can).

Jump to this post


Replies to "I have not been in that situation, but your description is clear to understand. Have you..."

Wow! That's good news. In 6 months your PSA, has dropped 19 points! Congratulations! My PSA was a 13 about 2 months ago, and now it's down to 0.3. I'm on a double therapy, a injection of Lupron every 6 months, and a 1000mg of Abiraterone, and 5mg of Prednisone a day. But I do have a question for you, you said (lay of the sugar if you can)?? What does the sugar specifically have do with Prostate Cancer? I've never heard that said. Thanks you.